MathSciNet Relay Station
MathSciNet bibliographic data
MR2001620 (2004j:53043) 53C20 (53C22)
Uhlmann, Gunther; Wang, Jenn-Nan Boundary determination of a Riemannian metric by the localized boundary distance function. Adv. in Appl. Math. 31 (2003), no. 2, 379–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement